Determinantal probability measures on Grassmannians
Annales de l’Institut Henri Poincaré D, Tome 9 (2022) no. 4, pp. 659-732.
Le texte intégral des articles récents est réservé aux abonnés de la revue.
Consultez l'article sur le site de la revue.
We introduce and study a class of determinantal probability measures generalising the class of discrete determinantal point processes. These measures live on the Grassmannian of a real, complex, or quaternionic inner product space that is split into pairwise orthogonal finite-dimensional subspaces. They are determined by a positive self-adjoint contraction of the inner product space, in a way that is equivariant under the action of the group of isometries that preserve the splitting.
Accepté le :
Publié le :
DOI : 10.4171/aihpd/152
Publié le :
DOI : 10.4171/aihpd/152
Classification :
60-XX, 14-XX, 81-XX, 82-XX
Mots-clés : determinantal measures, geometric probability, integral geometry, random geometry, enumerative geometry, Grassmannians, Plücker coordinates, graded vector spaces, matroid stratification, uniform spanning tree, quantum spanning forest
Mots-clés : determinantal measures, geometric probability, integral geometry, random geometry, enumerative geometry, Grassmannians, Plücker coordinates, graded vector spaces, matroid stratification, uniform spanning tree, quantum spanning forest
@article{AIHPD_2022__9_4_659_0, author = {Kassel, Adrien and L\'evy, Thierry}, title = {Determinantal probability measures on {Grassmannians}}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {659--732}, volume = {9}, number = {4}, year = {2022}, doi = {10.4171/aihpd/152}, mrnumber = {4525143}, zbl = {1511.60072}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/152/} }
TY - JOUR AU - Kassel, Adrien AU - Lévy, Thierry TI - Determinantal probability measures on Grassmannians JO - Annales de l’Institut Henri Poincaré D PY - 2022 SP - 659 EP - 732 VL - 9 IS - 4 UR - https://www.numdam.org/articles/10.4171/aihpd/152/ DO - 10.4171/aihpd/152 LA - en ID - AIHPD_2022__9_4_659_0 ER -
Kassel, Adrien; Lévy, Thierry. Determinantal probability measures on Grassmannians. Annales de l’Institut Henri Poincaré D, Tome 9 (2022) no. 4, pp. 659-732. doi : 10.4171/aihpd/152. https://www.numdam.org/articles/10.4171/aihpd/152/
- Large N limit of the Yang–Mills measure on compact surfaces II: Makeenko–Migdal equations and the planar master field, Forum of Mathematics, Sigma, Volume 13 (2025) | DOI:10.1017/fms.2024.152
- On sampling determinantal and Pfaffian point processes on a quantum computer, Journal of Physics A: Mathematical and Theoretical, Volume 57 (2024) no. 5, p. 055202 | DOI:10.1088/1751-8121/ad1b75
- On the mean projection theorem for determinantal point processes, Latin American Journal of Probability and Mathematical Statistics, Volume 20 (2023) no. 1, p. 497 | DOI:10.30757/alea.v20-17
Cité par 3 documents. Sources : Crossref